MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION

APYX MEDICAL CORPORATION RENUVION
Model Number APYX-15-TP
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to apyx medical corporation that a patient underwent a superficial versa procedure followed by subdermal coagulation with renuvion to the neck and jowl on (b)(6) 2021.Four passes were performed at 60% power and 1.5l flow.Subsequently, the patient presented with inflammation and fever.The patient was started on antibiotic therapy of keflex 500 mg to treat the fever and swelling.However, the inflammation has not resolved.Based on the reported information, there was no alleged malfunction of the device.However, the patient did require medical intervention.

Brand Name
RENUVION
Common Device Name
RENUVION
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmterton road
clearwater FL 33760 4004
Manufacturer Contact
aylin canlar
5115 ulmerton road
clearwater, FL 33760-4004
7273842323
MDR Report Key12882001
Report Number3007593903-2021-00031
Device Sequence Number20063076
Product Code GEI
UDI-Device Identifier00607151050153
UDI-Public00607151050153
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-15-TP
Device Catalogue NumberAPYX-15-TP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale